# SDR CALA2025110710996

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 27,854 hours, 3,795 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Lru
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/O CLIMB VNAV SPEED DROP TO TOP OF AMBER BAND RETARDING AUTO THROTTLE PER CREW DEBRIEF- CREW STATED AT APPROX 800 RADIO ALT VNAV WAS S ELECTED AND A/T WOULD RETARD THROTTLES AND HOLD SPEED OVER MAX M AN SPEED ABOVE AMBER POLE. PERFORMED FIM TASK DMC-B787-A-22-30-F 0-31A-421A-A FOR A/T DOES NOT MAINTAIN THURST SETTINGS WITH VNAV ENGAGED WITH OPS CHECK PASSING AND NO FAULTS FOUND ALONG WI TH FIM DMC-B787-A-22-30-F0-27A-421A-A A/T MODE DOES NOT TRAINS A UTOMATICALLY WITH NO DEFECTS FOUND. ALSO PERFORMED GROUND TESTS FOR AIR DATA SYSTEM WITH SYSTEM TEST PASSING. PERFORMED MCD PANEL REPLACEMENT LRU REPLACEMENT TEST WITH NO DEFECTS FOUND. MC D PANEL SYSTEM TEST WITH OPS CHECK PASSING. BOTH L AND R INNR SY STEM TEST TO VERIFY RA FUNCTION WITH NO DEFECTS FOUND THERE. ALO NG WITH A/T SWITCH REPLACEMENT TEST AND A/T SERVO LOOP TEST WITH NO DEFECTS FOUND. RESET FMC C/BS ALONG WITH REALIGNEMENT OF IRS. NO FURTHER MAINT ACTION IS REQUIRED. A/C ALSO DID NOT LOG ANY I/B FLIGHT DECK EFFECTS WHEN A/C BLOCKE D IN AND NO EXISITING FAULTS RELATED TO ENGINE, A/T, CHAP 22 AND 34. SFR CREATED
